# SDR CALA0800531

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N68155
- Make and model: Boeing 767224
- Aircraft serial: 30434
- Aircraft time: 33,380 hours, 5,182 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 10386
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN GALLEY G8 VERY WEAK.  REPLACED MEGAPHONE IN GALLEY G8, OPS CHECK NORMAL.
